International Virtual ECHO Summit

13 November 2020, Friday

Registration Now

THE SCHEDULE

Inaugural Ceremony

08:00 AM - 08:35 AM

Scientific Program

08:35 AM – 12:30 PM
&
03:30 PM – 09:30 PM

Session 01

Padma - Sunrise Session

08:35 AM – 09:45 AM

Session 02

Meghna - Cardiac Function

09:48 AM – 11:10 AM

Session 03

Jamuna - Award Winning Interesting ECHO Cases

11:10 PM – 12:40 PM

Break for prayer & Lunch

12:40 PM – 03:30 PM

Session 04

Korotua - Pericardial& Myocardial Disease

03:30 PM – 05:00 PM

Session 05

Surma - Echo in Intervention

05:00 PM – 05:50 PM

Session 06

Gomoti - Master Echocardiologist’s Case Based Discussion

05:50 PM – 07:10 PM

Session 07

Modhumoti - Good Night Session

07:10 PM – 09:30 PM

Closing Remarks

09:30 PM

Inaugural Ceremony

Welcome Address

8:00 AM - 08:05 AM

Prof. Sajal K Banerjee

Convenor, BDECHO-2020

Speech By

08:05 AM - 08:10 AM

Prof. AKM Fazlur Rahman

Secretary General, BSE

Speech By

08:10 AM - 08:15 AM

Prof. M. Nazrul Islam

President, BSE

Address by Guest of Honor

 

08:15 AM - 08:20 AM

Prof. Mir Jamal Uddin

 

Director, NICVD, Dhaka & Vice-President, BCS

Address by Special Guest

 

08:20 AM - 08:27 AM

Dr. Madhav Swaminathan

 

President, American Society of Echocardiography

Address & Inauguration by Chief Guest

08:27 AM – 08:35 AM

National Professor Brig. (Retd) Abdul Malik

President, National Heart foundation, Mirpur, Dhaka.

Moderator

 

Prof. M. G. Azam

Life Member, BSE

Scientific Program

International Faculties

Prof. S.K. Parashar (Delhi)

Dr. Madhav Swaminathan (USA)

Dr. Aasha Gopal (USA)

Dr. Debika Chatterjee (Kolkata)

Dr. G. Vijayaraghavan (India)

Dr. K Sivakumar (India)

Dr. Abhijit Chatterjee (Kolkata)

Dr. Sameer Shrivastava (Delhi)

Dr. Rakesh Gupta (Delhi)

Prof. Emeritus I. B. Vijayalakshmi (India)

Dr. Amitabha Chattopadhyay (India)

Dr. Satish C. Govind (Bangalore)

Dr. Aniruddha De (Kolkata)

Dr. Monjur Showkat (UK)

Dr. Rasham Barua (UK)

Dr. Nikant Sabharwal (UK)

Dr. Fabiola Sozzi (Italy)

Dr. Krasimira Hristova (Bulgaria)

National Faculties

Prof. Sabina Hashem

Prof. Tuhin Haq

Dr. M. Kabiruzzaman

Dr. Naveen Sheikh

Dr. Shaila Nobi

Dr. Jafrin Jahan

Dr. Mostashirul Haque

Dr. Gobinda Kanti Paul

Dr. Shahana Zaman

Dr. Nilufar Fatema

Dr. Chayan Kumar Singha

Dr. Masuma Jannat Shafi

Dr. Naharuma Alve Hyder Chowdhury

Dr. Pratima Yadav

Dr. Rashedul Islam

Dr. Fakrul Islam Khaled

Dr. M. Rowsan Masud

Dr. Sharadinu Shekhar Roy

Dr. Tahmina Rahman

Dr. Najnin Umme Zakia

Dr. Delara Afroz

Agenda

  • Session 01

    Padma - Sunrise Session (08:35 AM – 09:45 AM)

    Chairpersons

    Prof. S.K. Parashar

    Dr. Madhav Swaminathan

    Prof. AKM Fazlur Rahman

    Prof. Mir Jamal Uddin

    Dr. Aasha Gopal

    Prof. M Mahboob Ali

    Prof. Khondker Shaheed Hussain

    Prof. M.G. Azam

    Brig. Gen. Prof. AFM Shamsul Haque

    Panelists

    Prof. Ranjit Chandra Khan

    Prof. M. Touhidul Haque

    Prof. Mahbubur Rahman Babu

    Prof. M A Muqueet

    Dr. Ganapati Aditya

    Dr. Nupur Kar

    Dr. SM. Shaheedul Islam

    Dr. Ashok Kumar Dutta

    Dr. Haripada Sarker

    Moderators

    Prof. Sabina Hashem

    Dr. Nilufar Fatema Chowdhury

    Program Schedule

    08:35 AM – 08:55 AM Role of Echocardiography in the ICU in the COVID Era (20 Min)
    - Dr. Madhav Swaminathan (USA)
    08:55 AM – 09:20 AM Echocardiographic Assessment of RA and RV (25 Min)
    - Dr. S.K. Parashar (Delhi)
    09:20 AM – 09:40 AM Variant of Aortic Stenosis- Does it Make a Difference in Prognosis? (20 Min)
    - Dr. Aasha Gopal (USA)
    09:40 AM – 09:48 AM Discussion over the Topic with Q & A (8 Min)
  • Session 02

    Meghna - Cardiac Function (09:48 AM – 11:10 AM)

    Chairpersons

    Prof. KMHS Sirazul Haque

    Prof. Syed Azizul Haque

    Prof. C.M. Ahmed

    Prof. M. Sakil Gafur

    Prof. Liakat Hossain Tapan

    Brig. Gen. Prof. Nurun Nahar Fatema Begum

    Dr. Khaled Mohosin

    Dr. Debika Chatterjee

    Dr. G. Vijayaraghavan

    Panelists

    Prof. Md. Abdullahil Baqui

    Prof. M. Mujibur Rahman

    Prof. Mohsin Hossain

    Dr. M. Towhiduzzaman

    Dr. Amirul Khusru

    Dr. M. Mizanur Rahman

    Dr. Abu Mohammed Shafique

    Dr. SM. Quamrul Huque

    Dr. Dipal Krishna Adhikary

    Moderators

    Prof. Tuhin Haque

    Dr. Tahmina Rahman

    Program Schedule

    09:48 AM – 10:13 AM Principles and Pitfalls of M mode, 2D, Doppler Echocardiographic Measurements ( 25 Min )
    - Dr. G. Vijayaraghavan (India)
    10:13 AM – 10:38 AM Echocardiographic Assessment of Left Ventricular Function-Systolic and Diastolic ( 25 Min )
    - Dr. Debika Chatterjee (Kolkata)
    10:38 AM – 11:03 AM Echocardiographic Assessment of Prosthetic Heart Valve ( 25 Min )
    - Dr. K Sivakumar (India)
    11:03 AM – 11:10 AM Discussion over the Topic with Q & A ( 07 Min )
  • Session 03

    Jamuna - Award Winning Interesting ECHO Cases (11:10 AM – 12:40 PM)

    Chairpersons

    Prof. Abdullah Al Shafi Majumder

    Prof. Md. Faruque

    Prof. Razia Sultana Mahmud

    Prof. H.I. Lutfor Rahman Khan

    Prof. Md. Nur Hossain

    Prof. M. Saiful Islam

    Prof. Syeda Aleya Sultana

    Dr. Md. Zulfikar Ali Lenin

    Dr. SM. Ahsan Habib

    Panelists

    Prof. Mohammad Abdur Rouf

    Dr. Shibly Hayder

    Dr. Md. Zakir Hossain

    Dr. Md. Zillur Rahman

    Dr. Samir K. Kundu

    Dr. Umme Salma Khan

    Dr. Khandaker Md. Nurus Sabah

    Dr. Bijoy Dutta

    Dr. Shariar Kabir

    Moderators

    Dr. M. Rowsan Masud

    Dr. Chayan Kumar Singha

    Program Schedule

    11:10 AM – 11:19 AM Case 01: (7+2 Min)
    Dr. Chayan Kumar Singha
    11:19 AM – 11:28 AM Case 02: (7+2 Min)
    Dr. Sharadinu Shekhar Roy
    11:28 AM – 11:37 AM Case 03: (7+2 Min)
    Dr. Rashedul Islam
    11:37 AM – 11:46 AM Case 04: (7+2 Min)
    Dr. Gobinda Kanti Paul
    11:46 AM – 11:55 AM Case 05: (7+2 Min)
    Dr. Rowson Masud
    11:55 AM – 12:04 PM Case 06: (7+2 Min)
    Dr. Fakrul Islam Khaled
    12:04 PM – 12:13 PM Case 07: (7+2 Min)
    Dr. Pratima Yadav
    12:13 PM – 12:22 PM Case 08: (7+2 Min)
    Dr. Naharuma Alve Hyder Chowdhury
    12:22 PM – 12:31 PM Case 09: (7+2 Min)
    Dr. Najnin Umme Zakia
    12:31 PM – 12:40 PM Case 10: (7+2 Min)
    Dr. Naveen Sheikh
  • Session 04

    Korotua - Pericardial & Myocardial Disease (03:30 PM – 05:00 PM)

    Chairpersons

    Prof. Sajal Krishna Banerjee

    Prof. M . Syed Mostafa Kamal

    Prof. Nazir Ahmed

    Prof. M. Safiuddin

    Prof. M. Shahabuddin

    Prof S.K.A. Razzaque

    Prof. Probir Kumar Das

    Dr. Rakesh Gupta

    Dr. Sameer Shrivastava

    Dr. Avhijit Chatterjee

    Panelists

    Prof. Nazir Ahmed Chowdhury

    Prof. Dr. A.B.M. Abdus Salam

    Prof. Sayed Nasir Uddin

    Prof. Manzoor Mahamood

    Dr. M. Raisuddin Mondol

    Dr. SM Habibullah Selim

    Dr. AKM. Monwarul Islam

    Dr. Sahaluddin Ullubi

    Dr. Zehad Khan

    Moderators

    Dr. Gobinda Kanti Paul

    Dr. Masuma Jannat Shafi

    Program Schedule

    03:30 PM – 03:50 PM Role of 3D – in Echocardiography ( 20 Min )
    - Dr. Debika Chatterjee (Kolkata)
    03:50 PM – 04:10 PM Echocardiographic Assessment of Pericardial Diseases (20 Min)
    - Dr. Abhijit Chatterjee (Kolkata)
    04:10 PM – 04:35 PM Echocardiographic overview of Cardiomyopathy (25 Min)
    - Dr. Sameer Shrivastava (Delhi)
    04:35 PM – 04:55 PM Basic and Beyond in Transesophageal Echocardiography – what Guidelines Say (20 Min)
    - Dr. Rakesh Gupta (Delhi)
    04:55 PM – 05:00 PM Discussion over the Topic with Q & A (05 Min)
  • Session 05

    Surma - Echo in Intervention (05:00 PM – 05:50 PM)

    Chairpersons

    Prof. M. Zahid Hossain

    Prof. Fazila-Tun-Nesa Malik

    Prof. Kh. Qamrul Islam

    Dr. APM. Shorabuzzaman

    Prof. AQM. Reza

    Prof. Md. Mamunur Rashid Sizar

    Prof. Amal Kumar Chowdhury

    Prof. Emeritus I. B. Vijayalakshmi

    Dr. K Sivakumar

    Dr. Amitabha Chattopadhyay

    Panelists

    Prof. M. Badiuzzaman

    Prof. M. Saidur Rahman Khan

    Prof. Tariqul Islam

    Dr. Kaiser Nasurullah Khan

    Dr. Kajal Kumar Karmokar

    Dr. Pradeep Kumar Karmakar

    Dr. Mohsin Ahmed

    Dr. Md. Shafiqur Rahman Patwary

    Dr. Khandaker Asaduzzaman

    Dr. C.M. Shaheen Kabir

    Dr. Abdullah Shariar

    Moderators

    Dr. Jafrin Jahan

    Dr. Mostashirul Haque

    Program Schedule

    05:00 PM – 05:20 PM Echocardiographic Evaluation of Congenital Heart Disease(CHD)- Basic & Beyond (20 Min)
    - Prof. Emeritus I. B. Vijayalakshmi (India)
    05:20 PM – 05:35 PM Echocardiograpic Assessment of Device Closure in Congenital Heart Disease (CHD)-Pre and Post Procedure (15Min)
    - Dr. K Sivakumar (India)
    05:35 PM – 05:47 PM Role of Echo in Intervention (12 Min)
    - Dr. Amitabha Chattopadhyay (India)
    05:47 PM – 05:50 PM Discussion over the Topic with Q & A (03 Min)
  • Session 06

    Gomoti - Master Echocardiologist’s Case Based Discussion (05:50 PM – 07:10 PM)

    Chairpersons

    Prof. M Jalal Uddin

    Prof. Syed Ali Ahsan

    Prof. Abdul Wadud Chowdhury

    Prof. Abdul Kader Akhanda

    Prof. Harisul Haque

    Prof. Dipankar Chandra Nag

    Prof. M. A Bashar

    Prof. SM Siddiqur Rahman

    Prof. STM Abu Azam

    Prof. Baren Chakraborty

    Panelists

    Prof. S M Mustafa Zaman

    Prof. Toufiqur Rahman

    Prof. Mashhud Zia Chowdhury

    Dr. Mizanur Rahman Swapon

    Dr. Mahbubur Rahman

    Dr. Dhiman Banik

    Dr. Nur Alam

    Dr. M. Ataul Haque

    Dr. M Tamzeed Ahmed

    Moderators

    Dr. M. Kabiruzzaman

    Dr. Shahana Zaman

    Program Schedule

    05:50 PM – 06:00 PM Case 01 : (8+2 Min)
    - Dr. K Sivakumar (India)
    06:00 PM – 06:10 PM Case 02 : (8+2 Min)
    - Dr. K Sivakumar (India)
    06:10 PM – 06:20 PM Case 03 : (8+2 Min)
    - Dr.Rakesh Gupta
    06:20 PM – 06:30 PM Case 04 : (8+2 Min)
    - Dr. Sameer Shrivastava
    06:30 PM – 06:40 PM Case 05 : (8+2 Min)
    - Dr. Satish C. Govind
    06:40 PM – 06:50 PM Case 06 : (8+2 Min)
    - Dr. Aniruddha De
    06:50 PM – 07:00 PM Case 07 : (8+2 Min)
    - Prof. Emeritus I.B. Vijayalakshmi
    07:00 PM – 07:10 PM Case 08 : (8+2 Min)
    - Dr. Debika Chatterjee
  • Session 07

    Modhumoti - Good Night Session (07:10 PM – 09:30 PM)

    Chairpersons

    Prof. M Nazrul Islam

    Prof. AKM Fazlur Rahman

    Dr. Satish C. Govind

    Dr. Aniruddha De

    Dr. Monjur Showkat

    Dr. Nikant Sabharwal

    Dr. Rasham Barua

    Dr. Fabiola Sozzi

    Dr. Krasimira Hristova

    Panelists

    Prof. M Shahabuddin Talukder

    Prof. Md. Roushon Ali

    Prof. Mobashir Khalil

    Dr. Abdul Khaleque

    Dr. Moeen Uddin Ahmed

    Dr. Abdullah Al Jamil

    Dr. M. Khurshed Ahmed

    Dr. M Salim Mahmud

    Dr. Shahela Nasrin

    Moderators

    Dr. Shaila Nobi

    Dr. Delara Afroz

    Program Schedule

    07:10 PM – 07:35 PM Echocardiograpic Assessment of Mitral Valve-MV (25 Min)
    - Dr. Satish C. Govind (Bangalore)
    07:35 PM – 07:55 PM Echocardiographic Assessment of Tricuspid Valve-TV (20 Min)
    - Dr. Aniruddha De (Kolkata)
    07:55 PM – 08:10 PM Echocardiographic Evaluation of Aortic Valve-(AR) (15 Min)
    - Dr. Monjur Showkat (UK)
    08:10 PM – 08:25 PM Echocardiographic Importance of Pulmonary valve-PV (15 Min)
    - Dr. Rasham Barua (UK)
    08:25 PM – 08:45 PM Guideline Directed Echocardiograpic Assessment of Pulmonary Hypertension (20 Min)
    - Dr. Nikant Sabharwal (UK)
    08:45 PM – 09:05 PM Role of Stress Echocardiography-Basic & Beyond (20 Min)
    - Dr. Fabiola Sozzi (Italy)
    09:05 PM – 09:25 PM Echocardiograpic Assessment of Infective Endocarditis & Mass Lesions (20 Min)
    - Dr. Krasimira Hristova (Bulgaria)
    09:25 PM – 09:30 PM Discussion over the Topic with Q & A (10 Min)

    Closing Remarks

    Prof. AKM Fazlur Rahman

    Secretary General, BSE

    Prof. M. Nazrul Islam

    President, BSE

Live

Morning session

Promo

Contact us

Bangladesh Society of Echcardiography
Room-422, Level-04, Block-D,
University Cardiac Center,
BSMMU, Shahbag, Dhaka-1000
01711-594017, 01715-540407
bdechobse@gmail.com
https://www.bdechobse.com
back to top